# SDR HALA20231223284

- Difficulty date: December 22, 2023
- Submitted: December 23, 2023
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8123
- Aircraft time: 13,940 hours, 3,139 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,318 hours, 3,329 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - HYDRAULIC OIL LEAKING FROM RH ENGINE. REMOVED AND REPLACED O RING SEAL IN COUPLING HALFT FROM YELLOW HYDRAULIC SYSTEM PER AMM 29-13-39. LEAK CHECK WITH DRY MOTOR OF ENGINE PER AMM 71-00-00-860-817A GOOD. NO FAULTS. OK FOR SERVICE
